Journal of Symplectic Geometry

Volume 15 (2017)

Number 3

Symplectic capacities from Hamiltonian circle actions

Pages: 785 – 802

DOI: http://dx.doi.org/10.4310/JSG.2017.v15.n3.a6

Authors

Taekgyu Hwang (School of Mathematics, Korea Institute for Advanced Study, Seoul, Korea)

Dong Youp Suh (Department of Mathematical Sciences, KAIST, Daejeon, Korea)

Abstract

Let $M$ be a closed Fano symplectic manifold with a semifree Hamiltonian circle action with isolated maximum. We compute the Gromov width and the Hofer–Zehnder capacity of $M$ using a moment map.

Full Text (PDF format)

Dong Youp Suh is supported in part by the Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education (2013R1A1A2007780).

Paper received on 27 April 2014.